MAUDE Adverse Event Report: MATERIALISE USA, LLC TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI

MATERIALISE USA, LLC TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Model Number SD980.016
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Hardware was removed from the patient due to his allergy to metal.
 
Additional Manufacturer Narrative
Investigation ongoing.
 
Event or Problem Description
Hardware was removed from the patient due to his allergy to metal.
 
Additional Manufacturer Narrative
The investigation concluded that the devices met specifications and did not malfunction.The event is attributed to the patient's allergy.
 
Additional Manufacturer Narrative
Section d4 - serial number has been deleted as it is not present in the label - udi related data quality updates only.Section g6 - type of report changed from "follow-up #1" to "follow-up # 2".
 
Event or Problem Description
Hardware was removed from the patient due to his allergy to metal.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Manufacturer (Section D)
MATERIALISE USA, LLC
44650 helm court
plymouth MI 48170
Manufacturer (Section G)
MATERIALISE USA, LLC
44650 helm court
plymouth MI 48170
Manufacturer Contact
jenny jones
44650 helm court
plymouth, MI 48170
MDR Report Key18373693
Report Number3005718816-2023-00004
Device Sequence Number15395186
Product Code JEY
UDI-Device Identifier05420060380167
UDI-Public05420060380167
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.016
Device Catalogue NumberSD980.016
Device Lot NumberMU23OHOXIF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer12/06/2023
12/06/2023
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date01/18/2024
02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexMale